Alert archive / Delaware / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

September 18, 2018Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 18, 2018, 5:26 PM EDT for Sussex County, Delaware. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2018, 5:26 PM EDT (21:26 UTC)
Expired
Sep 18, 2018, 6:00 PM EDT
In force
34 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 30 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1379 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

170 
WWUS81 KPHI 182126
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
526 PM EDT TUE SEP 18 2018

DEZ003-004-182200-
Inland Sussex-Delaware Beaches-
526 PM EDT TUE SEP 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

At 526 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lewes to near Georgetown. Movement
was east at 20 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Georgetown, Seaford, Millsboro, Lewes, Milton, Selbyville, Dagsboro,
Millville, Henlopen Acres, Gumboro, Cape Henlopen State Park,
Sycamore, Long Neck, Ocean View, Blades, Frankford, South Bethany and
Dewey Beach.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3864 7565 3890 7528 3879 7516 3880 7509
      3867 7507 3869 7508 3869 7514 3864 7513
      3862 7508 3866 7507 3861 7506 3859 7521
      3857 7518 3858 7507 3860 7506 3853 7505
      3845 7513 3845 7534
TIME...MOT...LOC 2126Z 291DEG 15KT 3884 7520 3866 7540 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 18, 3:59 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 18, 3:59 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
359 PM EDT Tue Sep 18 2018

.SYNOPSIS...
A cold front continues to move offshore early this evening,
pushing the remnants of Florence out to sea. High pressure
builds in from the north and west on Wednesday, then moves off
the Northeast coast on Thursday. A cold front passes through the
region late Friday, then may become stationary over the Mid-
Atlantic into the start of the new week as high pressure builds
to the north.
&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
4 PM Update...Showers/storms have shifted south toward the coast
and we no longer expect flash flooding so we have cancelled the
Flash Flood Watch.

3PM...Dynamic situation unfolding as a cold front continues to
push across the area north to south. This front is associated
with post-tropical low from Florence that has moved off to the
north and east. A Flash Flood Watch remains in effect for areas
along the I-95 corridor where 1 to 2+ inches of rain has fallen
within the past few hours. With the front crossing right through
this area as of mid afternoon the heaviest showers and storms
have begun to shift south but still seeing responses on area
creeks and streams so will not make any further cancellations to
the watch at this moment. Otherwise, heading through the latter
part of this afternoon into this evening heaviest
showers/storms with the front shift south toward the coast with
the front and then come to an end through early this evening as
the front clears the area. Given the instability and PWATs over
2 inches could still see some heavy downpours towards the coast
and possibly some urban and small stream type flooding here
though don't expect this area to see flash flooding. The system
will have cleared the area by the overnight with cooler and
drier air moving in on NW winds. Lows will range from around 60
across the southern Poconos to the mid to upper 60s along and
south of the I-95 corridor.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Fairly quiet day on tap for Wednesday. The low will be well off
the coast to the east with high pressure building into Ontario
and Quebec. This will set up a continuing northerly flow so
drier, more comfortable air will continue to advect in. With the
winds out of the north, don't have as much concern for stratus
as we did earlier so expecting an overall partly to mostly sunny
day with highs generally in the upper 70s to low 80s. It will
be a bit cooler though across the southern Poconos and far
northern NJ where highs will only be in the low to mid 70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
High pressure over eastern Canada continues to nose its way
southward into the Northeast U.S. Wednesday night, pushing a
backdoor cold front south through the region by Thursday
morning. High pressure will then be over the Eastern Seaboard on
Thursday. Although temperatures will be a bit cooler, humidity
levels will begin to creep up due to onshore flow. Highs will
top off in the low to mid 70s for most of the region, and
surface dew points will slowly creep up into the lower and
middle 60s. Relatively comfortable compared to the tropical
moisture of early this week, but still a bit on the humid side.
Onshore flow may also result in widespread low clouds throughout
the day.

High pressure moves offshore Thursday night, then return flow
behind the high results in a surge of warmer and more humid air
ahead of an approaching cold front. Temperatures will approach
80 for highs on Thursday, but surface dewpoints will approach 70
once again late in the day. Low pressure moves through eastern
Canada on Friday, and this drags a cold front through the
Northeast and Mid-Atlantic late Friday/Friday night. The bulk of
the upper level energy will remain well to the north, so
scattered showers and thunderstorms are possible with the
passage of the front, but at this time, the strongest activity
should stay north of the region.

Thereafter, low confidence forecast for the weekend. Cold front
becomes nearly stationary south of Delmarva over the Mid-
Atlantic as high pressure builds to the north. Some mid-level
shortwave energy will interact with the front, producing at
least scattered showers and possible thunderstorms Saturday and
Sunday. The question is: how far north will that activity be
able to go and how far south will the activity be suppressed due
to high pressure building in from the north? High pressure
moves off the Northeast coast by Monday, and then the front will
begin to lift north as a warm front. Widespread precip chances
better for Monday and Tuesday. For now, will generally run with
low chance PoPs over the weekend, and then have PoPs increasing
from south to north by the start of the new work week. At least
the southern Poconos and northern NJ for Saturday and possibly
most of Sunday as well.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through tonight...Showers and storms along a cold front will
likely bring continuing restrictions to MVFR/IFR until this
evening for KMIV/KACY. Meanwhile, while some restrictions are
still occuring at sites along the I-95 corridor these should
improve by 21z as the front continues to clear the area with
showers ending. KABE/KRDG are at VFR and should remain so
through the TAF period. Otherwise, by 0z expect all other sites
to be VFR as well with mainly just scattered high clouds through
the remainder of the night. Winds generally N/NW 5-10 knots.

Wednesday...VFR with N/NW winds continuing around 5-10 knots.

Outlook...

Wednesday night through Thursday...Areas of low stratus
possible with MVFR conditions through Thursday morning. CIGs
should lift to VFR sometime Thursday afternoon. LGT/VRB winds
become NE 5 kt or less Thursday morning, then SE in the
afternoon.

Thursday night through Friday...Mainly VFR. Winds shift to SW
and increase to around 10 knots by Friday afternoon.

Friday night through Saturday...Scattered showers and
thunderstorms possible with the passage of a cold front.
Conditions should dry out by Saturday afternoon. S winds 5-10 kt
Friday night become NW 8-12 kt Saturday afternoon.

Sunday...Mainly VFR. Scattered showers possible.

&&

.MARINE...
As of mid afternoon, wave heights over the ocean are still
around 5 feet but SW winds are below SCA levels. Expect seas to
diminish by early this evening with conditions likely remaining
just below SCA levels through tonight. Winds will shift to N/NW
this evening behind a cold front and increase to around 15
gusting up to 20 knots by Wednesday morning. Also, there will
continue to be some showers and storms over the waters into this
evening and these could produce locally strong winds, higher
seas and well as reduced visibilities.

For Wednesday, conditions will be hovering near SCA levels over
the ocean waters with northerly winds eventually shifting to
northeast with speeds of 15 to 20 and gusts potentially up to 25
knots.

Outlook...

Wednesday night through Thursday night...Winds should be below
SCA levels, but seas on the ocean should remain elevated around
5 feet Wednesday night and Thursday morning. Sub-SCA conditions
Thursday night.

Friday through Saturday...Conditions build to SCA levels Friday
afternoon and Saturday with the passage of a cold front. Winds
shift from the S on Friday to the NW on Saturday. There should
be a brief respite from SCA conditions Thursday night before
these conditions potentially return by late Friday as flow turns
SW ahead of the next cold front.

Sunday...Sub-SCA conditions expected.

Rip Currents...

The moderate risk for the formation of dangerous rip currents
will continue through this evening due to waves up to 5 feet and
long-period swells.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for
     ANZ450>455.

&&

Synopsis...MPS
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...MPS
Aviation...Fitzsimmons/MPS
Marine...Fitzsimmons/MPS
Hazardous weather outlook, Sep 18, 3:52 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
352 PM EDT Tue Sep 18 2018

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-192000-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
352 PM EDT Tue Sep 18 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-192000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
352 PM EDT Tue Sep 18 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the development of dangerous rip
currents through this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-192000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
352 PM EDT Tue Sep 18 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Sep 18, 1:39 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
139 PM EDT TUE SEP 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLOOD            1 W CARTERET            40.58N  74.24W
09/18/2018                   MIDDLESEX          NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ TURNPIKE OUTER ROADWAY NORTH BOUND.
            SOUTH OF INTERCHANGE 12 - CATERET-RAHWAY LEFT SHOULDER.

&&

EVENT NUMBER PHI1801590

MPS
Local storm report, Sep 18, 2:00 PM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EDT TUE SEP 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLOOD            1 ESE ROXBOROUGH        39.99N  75.20W
09/18/2018                   PHILADELPHIA       PA   TRAINED SPOTTER

            FLOODING REPORTED ON I-76 WITH 6 INCHES OR MORE OF
            STANDING WATER IN THE LEFT LANE IN BOTH DIRECTIONS
            BETWEEN MILE MARKERS 336-345.

&&

EVENT NUMBER PHI1801591

STAARMANN
Special weather statement, Sep 18, 2:55 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
255 PM EDT TUE SEP 18 2018

NJZ020-026-181930-
Coastal Ocean-Ocean-
255 PM EDT TUE SEP 18 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OCEAN COUNTY...

At 255 PM EDT, a strong thunderstorm was located near Seaside
Heights, or 8 miles southeast of Toms River, moving east at 15 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Beachwood, Seaside Heights, Dover Beaches South and Island Heights.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3980 7409 3992 7409 3990 7414 3986 7413
      3982 7416 3981 7415 3981 7417 3991 7422
      3994 7415 3992 7408 3994 7409 3997 7407
TIME...MOT...LOC 1855Z 253DEG 12KT 3985 7410

SFJ
Special weather statement, Sep 18, 3:47 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
347 PM EDT TUE SEP 18 2018

NJZ020-026-027-182015-
Coastal Ocean-Ocean-Southeastern Burlington-
347 PM EDT TUE SEP 18 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OCEAN AND EASTERN
BURLINGTON COUNTIES...

At 346 PM EDT, a strong thunderstorm was located near Bass River
State Forest, or 21 miles north of Atlantic City, moving east at 25
mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Barnegat, Tuckerton, Surf City, Warren Grove, Bass River State
Forest, Beach Haven West, Mystic Island, Manahawkin, Ocean Acres and
Waretown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3979 7410 3981 7417 3977 7410 3978 7412
      3979 7418 3974 7420 3976 7410 3975 7410
      3969 7419 3969 7414 3956 7423 3956 7424
      3958 7423 3961 7428 3956 7432 3956 7428
      3954 7440 3955 7441 3972 7447 3985 7409
TIME...MOT...LOC 1946Z 253DEG 21KT 3966 7435

SFJ
Special weather statement, Sep 18, 4:12 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
412 PM EDT TUE SEP 18 2018

NJZ020-022-025>027-182045-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-
412 PM EDT TUE SEP 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...
SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

At 412 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Beach Haven West to Mays Landing.
Movement was east at 40 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Atlantic City, Barnegat, Pleasantville, Brigantine, Absecon, Egg
Harbor City, Tuckerton, Estell Manor, Port Republic, Pomona, Mays
Landing, Wading River, Dorothy, Bass River State Forest, New Gretna,
Beach Haven West, Mystic Island, Ocean Acres and Manahawkin.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3953 7427 3951 7428 3955 7427 3950 7429
      3954 7439 3954 7440 3956 7441 3941 7440
      3948 7438 3949 7431 3947 7430 3940 7437
      3937 7485 3942 7485 3975 7429 3978 7410
TIME...MOT...LOC 2012Z 250DEG 35KT 3969 7423 3944 7473

SFJ
Special weather statement, Sep 18, 5:26 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
526 PM EDT TUE SEP 18 2018

DEZ003-004-182200-
Inland Sussex-Delaware Beaches-
526 PM EDT TUE SEP 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

At 526 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lewes to near Georgetown. Movement
was east at 20 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Georgetown, Seaford, Millsboro, Lewes, Milton, Selbyville, Dagsboro,
Millville, Henlopen Acres, Gumboro, Cape Henlopen State Park,
Sycamore, Long Neck, Ocean View, Blades, Frankford, South Bethany and
Dewey Beach.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3864 7565 3890 7528 3879 7516 3880 7509
      3867 7507 3869 7508 3869 7514 3864 7513
      3862 7508 3866 7507 3861 7506 3859 7521
      3857 7518 3858 7507 3860 7506 3853 7505
      3845 7513 3845 7534
TIME...MOT...LOC 2126Z 291DEG 15KT 3884 7520 3866 7540

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 4:13 AM EDTSpecial Weather StatementPHICamden, Gloucester, Salem92 min
Sep 18, 9:27 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more6 hr
Sep 18, 10:59 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset4 hr
Sep 18, 12:01 PM EDTFlash Flood WarningPHIMercer, Middlesex, Somerset4 hr
Sep 18, 12:16 PM EDTSpecial Weather StatementPHIMiddlesex29 min
Sep 18, 12:36 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more3 hr
Sep 18, 1:20 PM EDTSpecial Weather StatementPHIBurlington25 min
Sep 18, 1:35 PM EDTSpecial Marine WarningPHI55 min
Sep 18, 2:51 PM EDTSpecial Marine WarningPHI38 min
Sep 18, 2:55 PM EDTSpecial Weather StatementPHIOcean35 min
Sep 18, 3:02 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Sep 18, 3:12 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Ocean47 min
Sep 18, 3:47 PM EDTSpecial Weather StatementPHIOcean28 min
Sep 18, 4:12 PM EDTSpecial Weather StatementPHIAtlantic33 min
Sep 18, 4:47 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Ocean2 hr
Sep 18, 5:17 PM EDTFlash Flood WarningPHIAtlantic113 min
Sep 18, 1:13 AM EDTSpecial Weather StatementPHIChester62 min
Sep 18, 2:09 AM EDTSpecial Weather StatementPHIChester, Delaware, Montgomery, Philadelphia81 min
Sep 18, 2:38 AM EDTAreal Flood AdvisoryPHIChester, Montgomery4 hr
Sep 18, 6:27 AM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Sep 18, 10:57 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia3 hr

Nearby

Special Weather Statements in Delaware, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.